RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 152–156 (Mi mz660)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

The Dimension Conjecture for Quadrics of Codimension Three and Higher

P. B. Utkin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm660

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 138–141

Bibliographic databases:

UDC: 514.74
Received: 16.10.2001

Citation: P. B. Utkin, “The Dimension Conjecture for Quadrics of Codimension Three and Higher”, Mat. Zametki, 72:1 (2002), 152–156; Math. Notes, 72:1 (2002), 138–141

Citation in format AMSBIB
\Bibitem{Utk02}
\by P.~B.~Utkin
\paper The Dimension Conjecture for Quadrics of Codimension Three and Higher
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 152--156
\mathnet{http://mi.mathnet.ru/mz660}
\crossref{https://doi.org/10.4213/mzm660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942591}
\zmath{https://zbmath.org/?q=an:1028.32019}
\elib{http://elibrary.ru/item.asp?id=13719054}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 138--141
\crossref{https://doi.org/10.1023/A:1019833524928}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625215}


Linking options:
  • http://mi.mathnet.ru/eng/mz660
  • https://doi.org/10.4213/mzm660
  • http://mi.mathnet.ru/eng/mz/v72/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Altomani A., Medori C., “A Characterization of Cr Quadrics with a Symmetry Property”, J. Geom. Anal., 22:3 (2012), 892–909  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:93
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020